2020 Tentative Fair Schedule

Thursday, July 16, 2020

8:30 am                   Clothing Event Judging

Sunday, July 19, 2020

12:30 pm                  Communications Judging

 

Monday, July 20, 2020

6:30 pm                     2020 Junior Miss/Fair Queen Contest

 

Tuesday, July 21, 2020

8:30 am                    4-H Exhibit Judging Begins (members/family only)

12-12:30                   Lunch Break for Judges

5:00 pm                    4-H/FFA & Open K-3 Cat Show Roberts Building

                                 Pets Show at Show Barn                                                              

                                 Following the Cat Show will be 4-H/FFA &

                                 Open K-3 Dog Show at Show Barn

 

Wednesday, July 22, 2020

All Day                     Village Folk School's "Paint the Fair"

9-11:00 am              Weigh-In for Market Animals

12:00 pm                  All Non-Weigh-In Animals May Enter

5-6:00 pm                Weigh-In for Market Animals

5:30 pm                    Kick Off The Fair Family Meal -Free Will Donation

                                 Hot Dogs, Chips, Cookie, and Drinks

6:30 pm                    Ultrasound Starting with Sheep and Goat

7:30 pm                    Bubble Gum Bubble Blowing Contest

 

Thursday, July 23, 2020

All Day                     Village Folk School's "Paint the Fair"

8:00 am                    All 4-H/FFA animals must be in place

8:00 am                    4-H/FFA Sheep & Open K-3 Sheep Show - Show Barn

11:00 pm                  Make and Take Crafts

1:00 pm                    4-H/FFA Meat Goat Show (or a half-hour after Sheep Show) - Show Barn   

1:00 pm                    Make and Take Crafts   

3:00 pm                    4-H/FFA Dairy Goat Show (immediately after Meat

                                    Goat Show)

6:00 pm                    Bingo (Roberts Building)

6:00 pm                    4-H/FFA & Open K-3 Horse Show—Show Barn or

                                    Grandstand (depending on weather)

7:00 pm                    Talent Show and Spin Art

 

Friday, July 24, 2020

8:00 am                    4-H/FFA Swine Show—Swine Barn

9-11:00 am               Fair Premiums Paid - Fair Board Office or Under Grandstand

11:00 pm                  Make and Take Crafts

1:00 pm                    Make and Take Crafts

3:00 pm                    4-H/FFA & Open K-3 Poultry Show—Poultry Barn (or a half-hour after the      

                                    conclusion of the swine show)

5-7:00 pm                 Village Folk School Reception - Under the Grandstand

6-9:00 pm                 Bingo (Roberts Building)

6:00 pm                    Mr Legs Contest

7:00 pm                    Goehring Ranch Rodeo

9pm-12am                DJ - Karoache

 

Saturday, July 25, 2020 - FAMILY DAY

All Day                     Van Buren County Farm Bureau at the Fair

8:00 am                    4-H/FFA Beef Show —Show Barn

                                    Open K-3 Nursing Calf Show

                                 Dairy Cattle Show (immediately following)

9-11:00 am                Fair Premiums Paid - Fair Board Office or Under Grandstand

1:00 pm                    Make and Take Crafts

1:00 pm                    Chicken Poop Bingo

3:00 pm                    4-H/FFA & Open K-3 Rabbit Show —Rabbit Barn (or a half-hour after the

                                     conclusion of the beef show)

5-7:00 pm                 Meal Served by Van Buren County Cattlemen

6-9:00 pm                 Bingo (Roberts Building)

6:00 pm                    Monster Truck Kids Activities

6:30 pm                    Monster Truck Show

                                   

Sunday, July 26, 2020 - KIDS DAY

8:00 am                    All livestock not being sold released

8:30 am                    All Other 4-H exhibits released

9:00-9:30 am            Community Worship Service - Under the Grandstand with Tim Sprouse

10:00 am                  Baby Contest (registration @ 9:30)

10:00 am                  State Fair Static Photos- Roberts Building

10-11:00 am             Fair Premiums Paid - Fair Board Office or Under Grandstand
10:00 am                  Kids Games begin

12:00 pm                  Deadline for Sale Notice

1:00 pm                    Battle on the Border Open Beef Show (IJBBA Sanctioned)

2:00 pm                    Magic Show

2:00 pm                    Draft Horse and Mule Farm Team Challenge

3:00 pm                    Pedal Pull (Registration at 2:30pm)

4:00 pm                    Weird Science Show

6:30 pm                    Hypnotist

Monday, July 27, 2020

4:00 pm                    Presentation of Marcie Carr Memorial Award - Outstanding Shepherd

5:30 pm                    Meal Served by 4-H Youth Council and FFA

7:00 pm                    4-H/FFA Livestock Sale

Saturday, August 1, 2020

4-H / FFA Fairgrounds Cleanup

Sunday, August 2, 2020

Showdown - Donellson, Iowa - Lee County Fairgrounds

Check in  10am - 12:00pm

Show Begins at 5:00 pm

© 2023 by Van Buren County Agricultural Association. Proudly created with Wix.com